IJPAM: Volume 100, No. 1 (2015)


Thawhat Changphas
Department of Mathematics, Faculty of Science
Khon Kaen University, Khon Kaen, 40002, THAILAND
Centre of Excellence in Mathematics, CHE
Si Ayutthaya Rd., Bangkok 10400, THAILAND

Abstract. In this paper we introduce the concept of $(m,n)$-simple ordered semigroups extending the notion of simple ordered semigroups, and prove that an ordered semigroup $(S,\cdot,\le)$ does not contain proper $(m,n)$-ideals if and only if it is both $(m,0)$-simple and $(0,n)$-simple.

Received: July 8, 2014

AMS Subject Classification: 06F05

Key Words and Phrases: semigroup, ordered semigroup, left simple, right simple, bi-ideal, $(m,n)$-ideal, $(m,n)$-simple

Download paper from here.

DOI: 10.12732/ijpam.v100i1.1 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 100
Issue: 1
Pages: 1 - 5

$(m,n)$-IDEALS OF AN ORDERED SEMIGROUP%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).